# SDR UALA2011050902244

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,144 hours, 12,518 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 103137
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO SELECTOR PANEL INTEGRATED LIGHTING INOP.  REPLACED PANEL, OPS OKAY. 2 SEGMENTS LATER THE NR 1 COCKPIT SPKR IS DEFECTIVE. (O1=CAPT, O2=1ST OFF).  CREW COMMENTS:  SPEAKER HAS RANDOM STATIC.  REPLACED CAPTAIN'S AUDIO SELECTOR PANEL (PRECAUTIONARY) AND OPS OKAY.
